# SDR SWIA200312677

- Difficulty date: November 16, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N227SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120304
- Aircraft time: 19,303 hours, 27,601 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FRAME 16 HAS A CRACKED SKIN CLIP (BOTTOM).  DISCOVERED DURING C-CHECK INSPECTION.  REPLACED LOWER SKIN CLIP AT FRAME 16 OF RIGHT WING PER SRM 51-40-2.  NO LEAKS NOTED.
